Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Combinatorial Problem Connected with Differential Equations

H. Davenport and A. Schinzel
American Journal of Mathematics
Vol. 87, No. 3 (Jul., 1965), pp. 684-694
DOI: 10.2307/2373068
Stable URL: http://www.jstor.org/stable/2373068
Page Count: 11
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Combinatorial Problem Connected with Differential Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689
  • Thumbnail: Page 
690
    690
  • Thumbnail: Page 
691
    691
  • Thumbnail: Page 
692
    692
  • Thumbnail: Page 
693
    693
  • Thumbnail: Page 
694
    694